MathSciNet Relay Station
MathSciNet bibliographic data
MR417438 32A07 (32M15 46J15)
Stoll, Manfred The space $N\sb\ast $ of holomorphic functions on bounded symmetric domains. Ann. Polon. Math. 32 (1976), no. 1, 95–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement